Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Erdos-Kac theorem for polynomials of several variables
HTML articles powered by AMS MathViewer

by Maosheng Xiong PDF
Proc. Amer. Math. Soc. 137 (2009), 2601-2608 Request permission

Abstract:

We prove two versions of the Erdős-Kac type theorem for polynomials of several variables on some varieties arising from translation and affine linear transformation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11N64, 11R09
  • Retrieve articles in all journals with MSC (2000): 11N64, 11R09
Additional Information
  • Maosheng Xiong
  • Affiliation: Department of Mathematics, Eberly College of Science, Pennsylvania State University, McAllister Building, University Park, Pennsylvania 16802
  • Email: xiong@math.psu.edu
  • Received by editor(s): March 20, 2008
  • Received by editor(s) in revised form: October 31, 2008
  • Published electronically: February 11, 2009
  • Communicated by: Wen-Ching Winnie Li
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 2601-2608
  • MSC (2000): Primary 11N64, 11R09
  • DOI: https://doi.org/10.1090/S0002-9939-09-09830-X
  • MathSciNet review: 2497471